# SDR CALA2025071406503

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 68,906 hours, 30,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROCEDURE - AFTER DOING CABIN EMERGENCY LIGHTING TEST, FAULT INDICATED EPSU INT LOAD EMER L. EMERGENCY LIGHTS INOP FROM SEAT ROW 26- 28. BITE TEST EMER L PWR SUPPLY, SHOWED SHORT IN LIGHTING SYSTEM. AT ROW 27ABC, FOUND DAMAGED SPLICE AT FLOOR-TO-SEAT CONNECTOR. REMOVED SPLICES & REPINNED MATE-N-LOK CONNECTOR. REF ESPM 20-48-14-01. EMERGENCY LIGHTING SYSTEM OPS CK'D NORMAL.
